# SDR FDEA201212294397

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 61,226 hours, 21,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LT SIDE WINDOW COVER  AND SLIDE RAFT COVER ARE VERY LOOSE.  REINSTALLED L1 WINDOW REVEAL AND SLIDE RAFT COVER IAW AMM 52-11-02-4.
